# SDR AUS20011277

- Difficulty date: December 2, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563B1US
- System (JASC): 2720 · Rudder Control System
- Part: Controller
- Condition: Contaminated
- Location: Rudder Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, F, J
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER CONTROL SYSTEM SUBJECT TO TWO UNCOMMANDED INPUTS.  INVESTIGATION FOUND EVIDENCE OF WATER/COFFEE CONTAMINATION OF THE FORWARD E&E BAY.  CONTAMINATION WAS DUE TO REMOVAL OF THE AIRSTAIRS AND DRIP TRAY LOCATED ABOVE THE E&E BAY. SERVICE BULLETIN SB 737-25-1317 THEN CALLS FOR THE INSTALLATION OF A  WATERSHIELD AND MOISTURE SHROUDS. THE SB WAS NEVER CARRIED OUT. PERSONNEL/MAINTENANCE ERROR.
